MAUDE Adverse Event Report: BARD ACCESS SYSTEMS INT'L BARD GW SYSTEM; FEEDING DEVICE

BARD ACCESS SYSTEMS INT'L BARD GW SYSTEM; FEEDING DEVICE
Model Number 010061
Medical Device Problem Codes Material Frayed (1262); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device has been returned to bd for evaluation.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of this event indicated that model 10061 feeding device experienced frayed material.This report was received from one source.There was no patient involvement.Patient age, weight, and gender were not provided.
 
Additional Manufacturer Narrative
The lot number was provided and the lot history review was performed.One device has been returned to bd for evaluation.The investigation is inconclusive for the guidewire falling out of packaging upon opening as the reported event could not be reproduced in the lab.The clear, plastic ends of the protective sheath were detached from both ends.However the investigation is confirmed for frayed and stretched/elongated guidewire as a portion approximately five inches long at one end of the guidewire was separated from the rest of guidewire by the coil unraveling.The definitive root cause could not be determined based upon available information.The device is labeled for single use.
 
Event or Problem Description

Brand Name
INT'L BARD GW SYSTEM
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8531946
Report Number3006260740-2019-01040
Device Sequence Number1303635
Product Code KNT
UDI-Device Identifier00801741081217
UDI-Public(01)00801741081217
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number010061
Device Catalogue Number010061
Device Lot NumberHUBN0254
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1